EconPapers    
Economics at your fingertips  
 

On the estimation of time-series quantiles using smoothed order statistics

Rene Gelinas and Pierre Lefrancois

International Journal of Forecasting, 1993, vol. 9, issue 2, 227-243

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(93)90007-A
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:9:y:1993:i:2:p:227-243

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:intfor:v:9:y:1993:i:2:p:227-243